# SDR ASAA2015050111611

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,626 hours, 9,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FMC CODE LOGGED ECONOMIC FAULT NR 73-31372 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
